Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What should I do for pains in pelvic area, even though taking medication ?

Hi I m 40 years old and I m having strong pains in my pelvic area. I was recently diagnosed with fibromyalgia . I m taking medication for the pain, but it s not working. What should I do?
Asked On : Fri, 24 Jun 2011
Answers:  2 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.

What type of medicines are you taking...?

If you are not getting response from NSAID than tappering steroid dose willbe helpful.

Proper physiotherapy,exercise will also helpful.

Consult your orthopedician for this.
Answered: Fri, 24 Jun 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Thanks for your query.     
Along with medicines also start regular pelvic floor muscles exercise,Improvement may come.

‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”
Answered: Fri, 24 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor